MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT II BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ETBF3216C145E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Dementia (1808); Low Blood Pressure/ Hypotension (1914); Occlusion (1984)
Date of Event 10/17/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of medical devices: information references the main component of the system.Other relevant device(s) are: product id: enlw1613c93e, serial/lot #: (b)(4), ubd: 12-mar-2014, udi#: (b)(4); product id: etlw1624c93e, serial/lot #: (b)(4), ubd: 15-aug-2014, udi#: (b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii stent graft system was implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm of unknown size.It was reported that the patients¿ daughter contacted technical services approx.6 years post index procedure and stated that the patients ¿leg stents¿ initially failed and an additional procedure was performed to correct the issue.The patients¿ daughter also stated that she believes the stent grafts caused dementia in her father.Per the physician the index procedure was successful with an exceptional final result.Post the index procedure the incorrect hypertensive medications were administered which led to severe hypotension and a hypercoagulable state.It was also reported the patient had a cardiopulmonary arrest.The patient developed bi-lateral limb thrombosis from low blood pressure.The physician performed a bi-lateral thrombectomies to clear the clots.An angioplasty was also completed with the external and common iliacs including the right external iliac stented.The patients thrombosed limbs were opened and flow was restored.The patient was discharged and 2 post up cts showed favorable clinical status.This patient was lost to follow up 2 years post index procedure.No additional clinical sequelae were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT II BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7825860
Report Number2953200-2018-01237
Device Sequence Number1517601
Product Code MIH
UDI-Device Identifier00613994990983
UDI-Public00613994990983
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2014
Device Model NumberETBF3216C145E
Device Catalogue NumberETBF3216C145E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/02/2018
Supplement Date Received by Manufacturer11/16/2018
Initial Report FDA Received Date08/29/2018
Supplement Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR